MAUDE Adverse Event Report: PHYSIO-CONTROL, INC. - 3015876 LIFEPAK® 20 DEFIBRILLATOR/MONITOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

PHYSIO-CONTROL, INC. - 3015876 LIFEPAK® 20 DEFIBRILLATOR/MONITOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Model Number 20
Medical Device Problem Code Failure to Deliver Shock/Stimulation (1133)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/22/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device was not returned to physio-control for an evaluation.The cause of the reported issue could not be determined.The customer reported that the device and accessories used in the event were evaluated and put back into service.Training was the resolution for the reported issue.Device not evaluated by manufacturer.
 
Event or Problem Description
The customer contacted physio-control to report that during an open heart surgery, they attempted to shock and the device was unable to defibrillate.A back-up device was available and used without delay.There was no adverse effect to the patient due to the issue.No other information for the patient is available.

Brand Name
LIFEPAK® 20 DEFIBRILLATOR/MONITOR
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
MDR Report Key8606106
Report Number0003015876-2019-00839
Device Sequence Number3030684
Product Code MKJ
UDI-Device Identifier00883873813737
UDI-Public00883873813737
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K130454
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 05/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number20
Device Catalogue Number99402-000001
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2019
Initial Report FDA Received Date05/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1